# SDR ASAA2024031948842

- Difficulty date: March 19, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 67,425 hours, 27,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8123U25
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPOTS OF CORROSION ON AFT CARGO DOOR SILL WEB. GROUNDED - YES. REMOVED AND INSTALLED NEW SILL WEB ON AFT CARGO COMPT IAW SRM 51-40-02-0G-0 B737-900W-10" O=0.040" R=0.028" L=12" D=.012".
